Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 20)
Article Information:

Epidemic Oscillations in a Meta-Population Model

Dong Hu, Zhicheng Lei and Ping Li
Corresponding Author:  Dong Hu 

Key words:  Epidemic, metapopulation, oscillation, SIRS model, , ,
Vol. 5 , (20): 4936-4941
Submitted Accepted Published
September 30, 2012 December 13, 2012 May 15, 2013

The individual mobility and the underlying spatial structure of populations play an important role in epidemic spreading processes. In this study, effects of these two factors on epidemic dynamics in metapopulation systems are investigated by using a discrete Susceptible-Infective-Recovered-Susceptible (SIRS) model. Our extensive numerical Monte Carlo simulations show that both irregular and regular oscillations can be observed, depending on the life cycles of epidemic diseases. Furthermore, the amplitudes of regular oscillations are enlarged by decreasing the move cycle. It is also found that heterogeneous connectivity patterns among subpopulations result in a global infection under fast movement, compared to homogeneous connectivity patterns.
Abstract PDF HTML
  Cite this Reference:
Dong Hu, Zhicheng Lei and Ping Li, 2013. Epidemic Oscillations in a Meta-Population Model.  Research Journal of Applied Sciences, Engineering and Technology, 5(20): 4936-4941.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved